# SDR FDEA202011012751

- Difficulty date: November 1, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 85,427 hours, 17,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PACK DOOR CUT OUT UPPER AFT CORNER SKIN LOOKS TO BE CRACKED.  PERFORMED HFEC OF SUSPECTED DAMAGED AREA, REF BOEING NTSPM 06-10-.01 PROCEDURE 11.  CONFIRMED CRACK DEFECT INDICATION AND MARKED LENGTH.  SHGN 02NOV20 06:31 MEM U.  DUCT IN PACK 3 BAY REMOVED TO FOM AND PLACED IN PACK 3 BAY OUT OF THE WAY.  SHGN 02NOV20 21:09 MEM U.  THIS EVENT REQUIRES AN SDR  STRP 02NOV20 21:09.  MEM U SHGN 02NOV20 23:39 MEM U.  REMOVED DAMAGE IN REFERENCE TO MD10 SRM 53-50-00 STRP 02NOV20 23:39.  MEM U SHGN 02NOV20 23:53   MEM U.  VERIFIED ALL DAMAGED IS REMOVED WITH HFEC, PER MD11 NDTSPM PT6  STRP 02NOV20 23:53.  MEM U FACT 04NOV20 10:32 MEM.  REPAIRED NR 3 PACK DOOR CUTOUT SKIN IN THE UPPER AFT CORNER, IAW EA 1-5300-T0357828 P1 AND SRM 53-20-15-2R REPAIR 3.
